I came to this site forever ago (before starting this medication) to get a heads up on everything and do some good research on what to expect. I'm finally taking accutane, but I feel like I might end up needing a bit of a support system to get through this. I don't have bad acne on my face (but I do have it) however I have a bigger issue with acne on my shoulders and after over a year of other treatments, and a change of doctors, I finally started accutane last Wednesday.
I'm only 5'1 and probably in the "over-weight" group for someone my age and height, but I'm pretty porpotioned, so I think I could look a lot worse. However, because of this, I was informed that I have a high cholesterol level. Which sucks since I've been a Vegan for over a month and a half (no meat or dairy). I do work out, but apparently I'm going to need to kick it up a noch.
I'm on 2 pills a day, each of 20mg. One in the morning and one at night. I don't really know when the IB really happens, seems like a few weeks for some people, but I've got more spots on my face right now, after a few days than I have in a really long time, so I'm hoping its getting itself out of the way. I'm going to visit my "boyfriend" in the UK over Christmas break, so I'm praying that I'm not going to look like a mess. As for other side effects, I've got really bad pains in my lower back, like to the point where I can't get myself out of my chair without using my arms to push myself up. Thats about it...my lips aren't dry yet, but I know its going to come eventually.
Anyone who is farther in this process, do blackheads stay even after taking this medication or can I hope that all the little annoying pores on my nose are going to go away?
One Day at a Time x
- 1 comment
- 73 views